Allergy Relief Fexofenadine HCl 180 mg Tablets, 15 ct, QC99686 Sale! This item is currently on backorder but you can still purchase it now and we'll ship as soon as more become available. Compare to the Active Ingredient in Allegra. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies including runny nose, sneezing, itchy watery eyes, itching of the nose or throat. Indoor/outdoor allergy. Non-drowsy, 24-hour relief. Original prescription strength.